MAUDE Adverse Event Report: BAYLIS MEDICAL COMPANY INC. VERSACRISS CONNECT TRANSSEPTAL DILATOR; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION

BAYLIS MEDICAL COMPANY INC. VERSACRISS CONNECT TRANSSEPTAL DILATOR; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Model Number VXA12-85-35-WM-D1
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 09/13/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There is no reasonable evidence to suggest that the baylis medical devices caused or contributed to the reported incident.However, as a baylis medical device was reported to be among the devices used in the procedure, baylis medical has decided to submit this report.Dhr review was completed for the lot in question and the devices fulfilled all requirements prior to release.
 
Event or Problem Description
A case of thrombus formation was reported during an left atrial appendage closure procedure where the versacross connect transseptal dilator (vxa) was used for the transseptal puncture.While positioning the vxa and watchman access sheath (boston scientific) on the septum, a thrombus formation at the distal end of the vxa was noted on transesophageal echocardiogram (tee) imaging.The devices were removed and flushed, no thrombus was noted on any device or on imaging.The devices were reinserted and the transeptal puncture and subsequent laac procedure was successfully completed with no patient harm.There is no reasonable evidence to suggest that the baylis medical devices caused or contributed to the reported incident.However, as baylis medical devices were reported to be among the devices used in the procedure, baylis medical has decided to submit this report.

Brand Name
VERSACRISS CONNECT TRANSSEPTAL DILATOR
Common Device Name
DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Manufacturer (Section D)
BAYLIS MEDICAL COMPANY INC.
5959 trans-canada highway
montreal, quebec H4T 1 A1
CA  H4T 1A1
Manufacturer (Section G)
BAYLIS MEDICAL COMPANY INC.
2775 matheson blvd. east
mississauga, ontario L4W 4 P7
CA   L4W 4P7
Manufacturer Contact
meghal khakhar
2775 matheson blvd. east
mississauga, ontario L4W 4-P7
CA   L4W 4P7
MDR Report Key15581927
Report Number3019751610-2022-00036
Device Sequence Number6184566
Product Code DRE
UDI-Device Identifier00685447010531
UDI-Public(01)00685447010531(17)241126(10)VMFB250322
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K220414
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/26/2024
Device Model NumberVXA12-85-35-WM-D1
Device Lot NumberVMFB250322
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2022
Initial Report FDA Received Date10/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown